MathSciNet Relay Station
MathSciNet bibliographic data
MR205241 (34 #5074) 54.78
Lacher, C. Some conditions for manifolds to be locally flat. Trans. Amer. Math. Soc. 126 1967 119–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement